Աստղաֆիզիկա =Астрофизика =Astrophysics

О космологических моделях в обобщенной биметрической теории гравитации

Авакян, М. Р. and Григорян, Л. Ш. and Саарян, А. А. (1990) О космологических моделях в обобщенной биметрической теории гравитации. Աստղաֆիզիկա, 32 (1). pp. 189-192.

[img] PDF
Download (495Kb)
    Item Type: Article
    Additional Information: On cosmological models in generalized bimetric theory of gravitation.
    Uncontrolled Keywords: Avakian M. R., Grigorian L. Sh., Saarian A. A.
    Subjects: Q Science > QB Astrophysics > Gravitation
    Q Science > QB Astrophysics > Cosmogony. Cosmology
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 05 Aug 2013 10:57
    Last Modified: 26 Aug 2013 11:31
    URI: http://astro.asj-oa.am/id/eprint/1783

    Actions (login required)

    View Item